# SDR DALA2024021902315

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11126
- Aircraft time: 5,040 hours, 1,200 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Smoke
- Location: Seat 10f
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5014, INSEAT VIDEO MONITOR SCREEN AT 10F STARTED SMOKING. CIRCUIT BREAKER PILLED, AND IFE SERVER SWITCH TURNED OFF. SMOKE DISSIPATED AND FLIGHT CONTINUED TO ATL. CORRECTIVE ACTION: REPLACED SEAT 10F VIDEO MONITOR. (LP 0207153)
